It is currently Sun Dec 17, 2017 2:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Still confused!
PostPosted: Thu Sep 14, 2017 1:02 am 
Offline
Average Poster
Average Poster

Joined: Tue Aug 15, 2017 2:22 am
Posts: 22
I have now been on Suboxone since early August, does anyone else experience sweating while sleeping? I wake up because of the sweating. It's awful actually, I am drenched! Thought I already went through menopause. Anyone going through the same?


Top
 Profile  
 
 Post subject: Re: Still confused!
PostPosted: Thu Sep 14, 2017 7:17 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2505
Location: Tennessee
Hey cutimouse!

Well buprenorphine can cause more than usual sweating in the beginning. It did for me and I guess it lasted a few months honestly. I remember when I'd blow dry my hair, omg! It wouldn't do a dang bit of good to dry it because by the time I'd be ready to straighten it, it'd be soaked underneath again. I would get embarrassed if I was at my doctor because I'd be a sweaty mess and I was a little paranoid about it. I don't remember it during my sleep but I'm sure it happened because I was a sweat box the rest of the day. I've heard that from other ppl too so don't feel like the Lone Ranger ;)

The only side effects I had from bupe was sweating and headaches but honestly I had headaches all the time anyway so that may or may not have been from the bupe. I never let it bother me much though because I was so incredibly grateful and happy to be away from cravings, I would have put up with sweating from now on if I'd had to.

It's funny u mentioned the sweating issue though because I've been dealing with a bit of early menopause myself lately. I'm 41 and I don't know if that's early or right on time but it's been kicking my butt here lately with hot flashes!! I've returned to a sweaty mess at times again. I'll be just fine and then boom, I feel burning up from my toes to my ears. My kids can't handle the air too low and I want it as low as possible...... ahhh the struggles women go through :) not fair.

_________________
Jennifer


Top
 Profile  
 
 Post subject: Re: Still confused!
PostPosted: Thu Sep 14, 2017 12:47 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 893
Hi Cutimous, Yes, I have had the sweating episodes but was going through menopause too! Still do occasionally even though menopause is done! I hope anyway! They do say the symptoms can last for a while! I wish you luck and hope it gets better for you soon!


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Still confused!
PostPosted: Thu Sep 14, 2017 3:59 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri May 19, 2017 8:32 pm
Posts: 213
This has been one aspect of my treatment that I'm having a really hard time with. I break out into a massive, full-body sweat several times during the day and at night. I've tried to experiment with my dosage a little to see if it helps but nothing works. So no... you're not the only one having this problem. And I completely understand the stress it puts on social situations.

It's extremely embarrassing to be soaking wet when I'm in a building that has the air conditioning going on. Surely people must wonder if I'm sick or contagious because I've got 'those' looks before. I'm a very clean type of person so getting those looks really affects my self-esteem. The combination of sweating and 40+ pound weight gain since I started in April has me isolating and feeling really depressed.

I wish there was something I could tell you that has worked for me but I haven't found it yet. I've accepted that this is a side effect I will have to live with. I don't like it one bit but I'm drug free because of my medication and for that I would pay almost any price. Just don't follow my example when it comes to avoiding social situations due to the sweating. I'm getting counseling to help me deal with the emotional scars of my previous life.

- OpenMind

_________________
Difficult roads often lead to beautiful destinations.


Top
 Profile  
 
 Post subject: Re: Still confused!
PostPosted: Sat Sep 16, 2017 11:47 am 
Offline
Average Poster
Average Poster

Joined: Tue Aug 15, 2017 2:22 am
Posts: 22
Glad to hear I'm not the only one! It's a little upsetting, especially when out in the public to just have sweat running down your face! Thankfully mine are usually in the middle of the night, but I wake up drenched! Thank you all for the support! I think I finally found a place that truly cares about my recovery!


Top
 Profile  
 
 Post subject: Re: Still confused!
PostPosted: Sun Sep 17, 2017 5:58 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Oct 04, 2016 7:54 pm
Posts: 482
Hi Cutimouse, Yes those sweats are very real to me also. I sweated much more when I first got on Subs, like tremendously the first few month but I still struggle with sweating at the craziest times... Like when everyone else is just fine and dandy. It can be a pain, to say the least. But I haven't experienced any extra night sweats. And yes, you have found a forum where everyone cares about each other here. Your forum friend, Angie


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group